# SDR 08FDEA00298

- Difficulty date: January 26, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 20,414 hours, 10,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK AT RBL 57 BETWEEN FR 58 AND FR 60 HAS 4 PLACES WITH CORROSION.  REMOVED AND REPLACED WITH NEW SEAT TRACK FABRICATED FROM A532-74005-200, MATERIAL DAN200IT79511IAW SRM53-10-16 AND 51-23-00.
